# SDR SWIA200617582

- Difficulty date: November 11, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 9,145 hours, 7,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS AT INTERCOSTAL FS 484 LBL 27 WL73 I/B, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED INBOARD AND OUTBOARD CLIPS PN NR 601R31171-17 AT FS 484 LBL 27 WL73 IAW CRJ200 SRM 51-77-00 PG 1 PARA 3.
